
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
A harmonic maps approach to fluid flows
Olivia Constantin, María J. Martín
Mathematische Annalen (2016) Vol. 369, Iss. 1-2, pp. 1-16
Open Access | Times Cited: 46
Olivia Constantin, María J. Martín
Mathematische Annalen (2016) Vol. 369, Iss. 1-2, pp. 1-16
Open Access | Times Cited: 46
Showing 1-25 of 46 citing articles:
Bohr-Type Inequalities and Landau Type Theorem for K-Quasiregular Harmonic Mappings
Xin Wang, Deguang Zhong
Computational Methods and Function Theory (2025)
Closed Access
Xin Wang, Deguang Zhong
Computational Methods and Function Theory (2025)
Closed Access
TOEPLITZ DETERMINANTS WHOSE ELEMENTS ARE THE COEFFICIENTS OF ANALYTIC AND UNIVALENT FUNCTIONS
Md Firoz Ali, Derek K. Thomas, Vasudevarao Allu
Bulletin of the Australian Mathematical Society (2018) Vol. 97, Iss. 2, pp. 253-264
Closed Access | Times Cited: 58
Md Firoz Ali, Derek K. Thomas, Vasudevarao Allu
Bulletin of the Australian Mathematical Society (2018) Vol. 97, Iss. 2, pp. 253-264
Closed Access | Times Cited: 58
Hankel and Symmetric Toeplitz Determinants for a New Subclass of q-Starlike Functions
Isra Al-Shbeil, Jianhua Gong, Shahid Khan, et al.
Fractal and Fractional (2022) Vol. 6, Iss. 11, pp. 658-658
Open Access | Times Cited: 21
Isra Al-Shbeil, Jianhua Gong, Shahid Khan, et al.
Fractal and Fractional (2022) Vol. 6, Iss. 11, pp. 658-658
Open Access | Times Cited: 21
Logarithmic coefficients for certain subclasses of close-to-convex functions
U Kumar, Vasudevarao Allu
Monatshefte für Mathematik (2017) Vol. 187, Iss. 3, pp. 543-563
Open Access | Times Cited: 37
U Kumar, Vasudevarao Allu
Monatshefte für Mathematik (2017) Vol. 187, Iss. 3, pp. 543-563
Open Access | Times Cited: 37
On a subclass of harmonic close-to-convex mappings
Nirupam Ghosh, Vasudevarao Allu
Monatshefte für Mathematik (2017) Vol. 188, Iss. 2, pp. 247-267
Closed Access | Times Cited: 23
Nirupam Ghosh, Vasudevarao Allu
Monatshefte für Mathematik (2017) Vol. 188, Iss. 2, pp. 247-267
Closed Access | Times Cited: 23
Uniformly locally univalent harmonic mappings associated with the pre-Schwarzian norm
Gang Liu, Saminathan Ponnusamy
Indagationes Mathematicae (2018) Vol. 29, Iss. 2, pp. 752-778
Closed Access | Times Cited: 17
Gang Liu, Saminathan Ponnusamy
Indagationes Mathematicae (2018) Vol. 29, Iss. 2, pp. 752-778
Closed Access | Times Cited: 17
On the elliptic harmonic mappings and sense-preserving harmonic mappings
Mingsheng Liu, Hao Xu
Monatshefte für Mathematik (2024)
Closed Access | Times Cited: 1
Mingsheng Liu, Hao Xu
Monatshefte für Mathematik (2024)
Closed Access | Times Cited: 1
Geometric properties and sections for certain subclasses of harmonic mappings
Mingsheng Liu, Li‐Mei Yang
Monatshefte für Mathematik (2018) Vol. 190, Iss. 2, pp. 353-387
Closed Access | Times Cited: 13
Mingsheng Liu, Li‐Mei Yang
Monatshefte für Mathematik (2018) Vol. 190, Iss. 2, pp. 353-387
Closed Access | Times Cited: 13
Landau–Bloch type theorems for strongly bounded harmonic mappings
Mingsheng Liu, Li-Fang Luo, Xi Luo
Monatshefte für Mathematik (2019) Vol. 191, Iss. 1, pp. 175-185
Closed Access | Times Cited: 12
Mingsheng Liu, Li-Fang Luo, Xi Luo
Monatshefte für Mathematik (2019) Vol. 191, Iss. 1, pp. 175-185
Closed Access | Times Cited: 12
NOTE ON THE CONVOLUTION OF HARMONIC MAPPINGS
Liulan Li, Saminathan Ponnusamy
Bulletin of the Australian Mathematical Society (2019) Vol. 99, Iss. 03, pp. 421-431
Open Access | Times Cited: 12
Liulan Li, Saminathan Ponnusamy
Bulletin of the Australian Mathematical Society (2019) Vol. 99, Iss. 03, pp. 421-431
Open Access | Times Cited: 12
Pre-Schwarzian and Schwarzian derivatives of logharmonic mappings
V. Bravo, Rodrigo Hernández, Saminathan Ponnusamy, et al.
Monatshefte für Mathematik (2022) Vol. 199, Iss. 4, pp. 733-754
Closed Access | Times Cited: 6
V. Bravo, Rodrigo Hernández, Saminathan Ponnusamy, et al.
Monatshefte für Mathematik (2022) Vol. 199, Iss. 4, pp. 733-754
Closed Access | Times Cited: 6
Estimates on Bloch constants for certain log-p-harmonic mappings
Mingsheng Liu, Xin Wang, Kit Ian Kou
Monatshefte für Mathematik (2023)
Closed Access | Times Cited: 3
Mingsheng Liu, Xin Wang, Kit Ian Kou
Monatshefte für Mathematik (2023)
Closed Access | Times Cited: 3
Coefficients of univalent harmonic mappings
Saminathan Ponnusamy, Anbareeswaran Sairam Kaliraj, Victor V. Starkov
Monatshefte für Mathematik (2017) Vol. 186, Iss. 3, pp. 453-470
Closed Access | Times Cited: 9
Saminathan Ponnusamy, Anbareeswaran Sairam Kaliraj, Victor V. Starkov
Monatshefte für Mathematik (2017) Vol. 186, Iss. 3, pp. 453-470
Closed Access | Times Cited: 9
ON SOME SUBCLASSES OF HARMONIC MAPPINGS
Nirupam Ghosh, Vasudevarao Allu
Bulletin of the Australian Mathematical Society (2019) Vol. 101, Iss. 1, pp. 130-140
Closed Access | Times Cited: 9
Nirupam Ghosh, Vasudevarao Allu
Bulletin of the Australian Mathematical Society (2019) Vol. 101, Iss. 1, pp. 130-140
Closed Access | Times Cited: 9
The spherical metric and univalent harmonic mappings
Yusuf Abu Muhanna, Rosihan M. Ali, Saminathan Ponnusamy
Monatshefte für Mathematik (2018) Vol. 188, Iss. 4, pp. 703-716
Open Access | Times Cited: 8
Yusuf Abu Muhanna, Rosihan M. Ali, Saminathan Ponnusamy
Monatshefte für Mathematik (2018) Vol. 188, Iss. 4, pp. 703-716
Open Access | Times Cited: 8
The radii of fully starlikeness and fully convexity of a harmonic operator
Nirupam Ghosh, Vasudevarao Allu
Monatshefte für Mathematik (2018) Vol. 188, Iss. 4, pp. 653-666
Closed Access | Times Cited: 6
Nirupam Ghosh, Vasudevarao Allu
Monatshefte für Mathematik (2018) Vol. 188, Iss. 4, pp. 653-666
Closed Access | Times Cited: 6
The sharp refined Bohr–Rogosinski inequalities for certain classes of harmonic mappings
Molla Basir Ahamed
Complex Variables and Elliptic Equations (2022) Vol. 69, Iss. 4, pp. 586-606
Open Access | Times Cited: 4
Molla Basir Ahamed
Complex Variables and Elliptic Equations (2022) Vol. 69, Iss. 4, pp. 586-606
Open Access | Times Cited: 4
Bohr Inequalities for Certain Classes of Harmonic Mappings
Molla Basir Ahamed, Sabir Ahammed
Mediterranean Journal of Mathematics (2023) Vol. 21, Iss. 1
Closed Access | Times Cited: 2
Molla Basir Ahamed, Sabir Ahammed
Mediterranean Journal of Mathematics (2023) Vol. 21, Iss. 1
Closed Access | Times Cited: 2
Landau-type theorems and bi-Lipschitz theorems for bounded biharmonic mappings
Shi-Fei Chen, Mingsheng Liu
Monatshefte für Mathematik (2020) Vol. 193, Iss. 4, pp. 783-806
Closed Access | Times Cited: 5
Shi-Fei Chen, Mingsheng Liu
Monatshefte für Mathematik (2020) Vol. 193, Iss. 4, pp. 783-806
Closed Access | Times Cited: 5
Normal harmonic mappings
Hugo Arbeláez, Rodrigo Hernández, Willy Sierra
Monatshefte für Mathematik (2018) Vol. 190, Iss. 3, pp. 425-439
Open Access | Times Cited: 5
Hugo Arbeláez, Rodrigo Hernández, Willy Sierra
Monatshefte für Mathematik (2018) Vol. 190, Iss. 3, pp. 425-439
Open Access | Times Cited: 5
Symmetric Toeplitz Matrices for a New Family of Prestarlike Functions
Luminiţa-Ioana Cotîrlǎ, Abbas Kareem Wanas
Symmetry (2022) Vol. 14, Iss. 7, pp. 1413-1413
Open Access | Times Cited: 3
Luminiţa-Ioana Cotîrlǎ, Abbas Kareem Wanas
Symmetry (2022) Vol. 14, Iss. 7, pp. 1413-1413
Open Access | Times Cited: 3
Some questions about complex harmonic functions
Luis Benítez-Babilonia, Raúl Felipe
Monatshefte für Mathematik (2024) Vol. 205, Iss. 4, pp. 681-697
Closed Access
Luis Benítez-Babilonia, Raúl Felipe
Monatshefte für Mathematik (2024) Vol. 205, Iss. 4, pp. 681-697
Closed Access
Pre-Schwarzian and Schwarzian norm estimates for subclasses of univalent functions
Xiaoyuan Wang, H. Li, Jinhua Fan
Monatshefte für Mathematik (2024) Vol. 205, Iss. 2, pp. 351-369
Closed Access
Xiaoyuan Wang, H. Li, Jinhua Fan
Monatshefte für Mathematik (2024) Vol. 205, Iss. 2, pp. 351-369
Closed Access
Bohr phenomenon for certain subclass of harmonic mappings
Akash Meher, P. Gochhayat
The Journal of Analysis (2024) Vol. 32, Iss. 6, pp. 3421-3451
Closed Access
Akash Meher, P. Gochhayat
The Journal of Analysis (2024) Vol. 32, Iss. 6, pp. 3421-3451
Closed Access
Orientation at singularities of harmonic functions
Juan José Arango, Hugo Arbeláez, Jheison Rivera
Monatshefte für Mathematik (2020) Vol. 193, Iss. 4, pp. 737-762
Closed Access | Times Cited: 3
Juan José Arango, Hugo Arbeláez, Jheison Rivera
Monatshefte für Mathematik (2020) Vol. 193, Iss. 4, pp. 737-762
Closed Access | Times Cited: 3